Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 136, Number 12

All articles in this issue are freely accessible.

Asymptotic dimension of finitely presented groups
Thanos Gentimis.
Proc. Amer. Math. Soc. 136 (2008), 4103-4110
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431020
Improvements of lower bounds for the least common multiple of finite arithmetic progressions
Shaofang Hong and Yujuan Yang.
Proc. Amer. Math. Soc. 136 (2008), 4111-4114
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431021
Strongly non-degenerate Lie algebras
Francesc Perera and Mercedes Siles Molina.
Proc. Amer. Math. Soc. 136 (2008), 4115-4124
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431022
The restricted isomorphism problem for metacyclic restricted Lie algebras
Hamid Usefi.
Proc. Amer. Math. Soc. 136 (2008), 4125-4133
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431023
Minimal generators for symmetric ideals
Christopher J. Hillar and Troels Windfeldt.
Proc. Amer. Math. Soc. 136 (2008), 4135-4137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431024
A counterexample to the maximality of toric varieties
Valerie Hower.
Proc. Amer. Math. Soc. 136 (2008), 4139-4142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431025
A short proof of the Mock Theta Conjectures using Maass forms
Amanda Folsom.
Proc. Amer. Math. Soc. 136 (2008), 4143-4149
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431026
A note on finite abelian gerbes over toric Deligne-Mumford stacks
Yunfeng Jiang.
Proc. Amer. Math. Soc. 136 (2008), 4151-4156
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431027
On enumeration of conjugacy classes of Coxeter elements
Matthew Macauley and Henning S. Mortveit.
Proc. Amer. Math. Soc. 136 (2008), 4157-4165
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431028
Separators of Siegel modular forms of degree two
Bernhard Heim.
Proc. Amer. Math. Soc. 136 (2008), 4167-4173
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2431029
A note on the $2k$-th power mean of character sums over the quarter interval
Zhefeng Xu.
Proc. Amer. Math. Soc. 136 (2008), 4175-4184
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431030
On the Cohen-Macaulayness of fiber cones
Duong Quôc Việt.
Proc. Amer. Math. Soc. 136 (2008), 4185-4195
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431031
Linear maps preserving invariants
Gerald W. Schwarz.
Proc. Amer. Math. Soc. 136 (2008), 4197-4200
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431032
Nonabelian theta functions of positive genus
Arzu Boysal.
Proc. Amer. Math. Soc. 136 (2008), 4201-4209
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431033
New formulas of the Bergman kernels for complex ellipsoids in $\mathbb{C}^{2}$
Jong-Do Park.
Proc. Amer. Math. Soc. 136 (2008), 4211-4221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431034
Dahlberg’s bilinear estimate for solutions of divergence form complex elliptic equations
Steve Hofmann.
Proc. Amer. Math. Soc. 136 (2008), 4223-4233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431035
The Kadison-Singer problem and the uncertainty principle
Peter G. Casazza and Eric Weber.
Proc. Amer. Math. Soc. 136 (2008), 4235-4243
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431036
Eigenvalue estimates for magnetic Schrödinger operators in domains
Rupert L. Frank, Ari Laptev and Stanislav Molchanov.
Proc. Amer. Math. Soc. 136 (2008), 4245-4255
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2431037
Generic subadditive functions
N. H. Bingham and A. J. Ostaszewski.
Proc. Amer. Math. Soc. 136 (2008), 4257-4266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431038
Isometric weighted composition operators on weighted Banach spaces of type $H^{∞}$
José Bonet, Mikael Lindström and Elke Wolf.
Proc. Amer. Math. Soc. 136 (2008), 4267-4273
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431039
Some new equivalences of Anderson’s paving conjectures
Vern I. Paulsen and Mrinal Raghupathi.
Proc. Amer. Math. Soc. 136 (2008), 4275-4282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431040
Spectral radius algebras and $C_{0}$ contractions
Srdjan Petrovic.
Proc. Amer. Math. Soc. 136 (2008), 4283-4288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431041
Cesàro function spaces fail the fixed point property
Sergei V. Astashkin and Lech Maligranda.
Proc. Amer. Math. Soc. 136 (2008), 4289-4294
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431042
Positive solutions of anisotropic Yamabe-type equations in $\mathbb{R}^{n}$
Roberto Monti and Daniele Morbidelli.
Proc. Amer. Math. Soc. 136 (2008), 4295-4304
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431043
Delay-dependent and delay-independent stability criteria for a delay differential system
Hideaki Matsunaga.
Proc. Amer. Math. Soc. 136 (2008), 4305-4312
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431044
A rigidity theorem for holomorphic generators on the Hilbert ball
Mark Elin, Marina Levenshtein, Simeon Reich and David Shoikhet.
Proc. Amer. Math. Soc. 136 (2008), 4313-4320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431045
A $p$-adic supercongruence conjecture of van Hamme
Eric Mortenson.
Proc. Amer. Math. Soc. 136 (2008), 4321-4328
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431046
An explicit solution of the Lipschitz extension problem
Adam M. Oberman.
Proc. Amer. Math. Soc. 136 (2008), 4329-4338
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431047
Numerical peak points and numerical Šilov boundary for holomorphic functions
Sung Guen Kim.
Proc. Amer. Math. Soc. 136 (2008), 4339-4347
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431048
Incompressibility of tori transverse to Axiom A flows
C. A. Morales.
Proc. Amer. Math. Soc. 136 (2008), 4349-4354
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431049
On boundary blow-up problems for the complex Monge-Ampère equation
Szymon Plis.
Proc. Amer. Math. Soc. 136 (2008), 4355-4364
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431050
A Markov dilation for self-adjoint Schur multipliers
Éric Ricard.
Proc. Amer. Math. Soc. 136 (2008), 4365-4372
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431051
MultiTowers, conjugacies and codes: Three theorems in ergodic theory, one variation on Rokhlin’s Lemma
S. Alpern and V. S. Prasad.
Proc. Amer. Math. Soc. 136 (2008), 4373-4383
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431052
A short proof of Hara and Nakai’s theorem
Byung-Geun Oh.
Proc. Amer. Math. Soc. 136 (2008), 4385-4388
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431053
A version of Fabry’s theorem for power series with regularly varying coefficients
Alexandre Eremenko.
Proc. Amer. Math. Soc. 136 (2008), 4389-4394
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431054
On the regularity of maximal operators
Emanuel Carneiro and Diego Moreira.
Proc. Amer. Math. Soc. 136 (2008), 4395-4404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431055
EF-equivalent not isomorphic pair of models
Saharon Shelah.
Proc. Amer. Math. Soc. 136 (2008), 4405-4412
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431056
A topological reflection principle equivalent to Shelah’s strong hypothesis
Assaf Rinot.
Proc. Amer. Math. Soc. 136 (2008), 4413-4416
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431057
A continuity theorem for cores of random closed sets
Pedro Terán.
Proc. Amer. Math. Soc. 136 (2008), 4417-4425
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2431058
Spectral analysis of Brownian motion with jump boundary
Yuk J. Leung, Wenbo V. Li and Rakesh.
Proc. Amer. Math. Soc. 136 (2008), 4427-4436
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431059
A summability criterion for stochastic integration
Nicolae Dinculeanu and Peter Gray.
Proc. Amer. Math. Soc. 136 (2008), 4437-4444
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431060
Cheeger’s constant in balls and isoperimetric inequality on Riemannian manifolds
Joel García León.
Proc. Amer. Math. Soc. 136 (2008), 4445-4452
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431061
A rigidity theorem for the mapping class group action on the space of unmeasured foliations on a surface
Athanase Papadopoulos.
Proc. Amer. Math. Soc. 136 (2008), 4453-4460
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431062
On compactifications with path connected remainders
Jan J. Dijkstra.
Proc. Amer. Math. Soc. 136 (2008), 4461-4466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431063
Reflexivity and sets of Fréchet subdifferentiability
Ondrej Kurka.
Proc. Amer. Math. Soc. 136 (2008), 4467-4473
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2431064
American Mathematical Society